# SDR ASMF200403003

- Difficulty date: March 7, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- Aircraft time: 58,175 hours, 37,462 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK THE RIGHT AIR CONDITIONING TEMPERATURE CONTROL WAS OUT OF SERVICE.  ADDITIONALLY, DURING TAKEOFF THE NOSE LANDING GEAR RED LIGHT WAS NOT TURNED OFF.  THE PROXIMITY SWITCH ELECTRONIC UNIT (PSEU)  WAS TESTED AND FAIL CODES 510 AND 580 APPEARED.  THE PSEU WAS REPLACED AND TEST CORRECT IAW MM 32-60-00.
